# SDR ASAA2014030807113

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 204 hours, 68 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DISPLAYED IN SCRATCH PAD ON GROUND.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED, SITUATION RESOLVED SUCCESSFULLY.
